Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 35, NWS Jackson, MS

March 10, 2018Clay County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 10, 2018, 7:56 AM CST for Clay County, Mississippi. It took effect at Mar 13, 2018, 12:00 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2018, 7:56 AM CST (13:56 UTC)
In effect from
Mar 13, 2018, 12:00 AM CDT
Expired
Mar 14, 2018, 3:00 PM CDT
In force
39 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tibbee Creek near Tibbee (TBBM6).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

389 
WGUS44 KJAN 101356
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
756 AM CST Sat Mar 10 2018

...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Tibbee Creek Near Tibbee affecting Clay County
  Noxubee River At Macon affecting Noxubee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC025-111956-
/O.NEW.KJAN.FL.W.0035.180313T0700Z-180314T2000Z/
/TBBM6.1.ER.180313T0700Z.180313T1100Z.180314T0800Z.NO/
756 AM CST Sat Mar 10 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tibbee Creek Near Tibbee
* from late Monday night to Wednesday afternoon.
* Flood stage is 23.0 feet.
* Forecast...The river will rise to near 23.2 feet Tuesday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road 
  south of West Point that leads to the Tibbee Creek bridge near 
  Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is 
  occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tibbee Creek
Tibbee         23     M M          13.3  18.5  23.2  23.2 01 PM 03/13


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-111955-
/O.NEW.KJAN.FL.W.0036.180312T0957Z-180314T1512Z/
/MCNM6.1.ER.180312T0957Z.180313T0500Z.180314T0312Z.NO/
756 AM CST Sat Mar 10 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Noxubee River At Macon
* from late Sunday night to Wednesday morning.
* At 7:00 AM Saturday the stage was 13.4 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage Monday morning and
  will continue to rise to near 27.8 feet early Tuesday morning. 
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Noxubee River 
Macon          26  13.4 Sat 07 AM  14.0  26.4  27.7  27.8 01 AM 03/13


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$
2 follow-up statements
336 
WGUS84 KJAN 110139
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
739 PM CST Sat Mar 10 2018




...The Flood Warning continues for the following rivers in 
Mississippi...

  Tibbee Creek Near Tibbee affecting Clay County 
  Noxubee River At Macon affecting Noxubee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC025-120739-
/O.EXT.KJAN.FL.W.0035.180313T0500Z-180314T2000Z/
/TBBM6.1.ER.180313T0500Z.180313T1700Z.180314T0800Z.NO/
739 PM CST Sat Mar 10 2018


The Flood Warning continues for
  The Tibbee Creek Near Tibbee
* from late Monday night to Wednesday afternoon.
* There is no current observed data.
* Flood stage is 23.0 feet.
* The river will rise above flood stage early Tuesday and continue rising
  to near 23.3 feet Tuesday afternoon.
* Impact...At 23.5 feet...Flood water is covering the gravel road 
  south of West Point that leads to the Tibbee Creek bridge near 
  Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is 
  occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tibbee Creek
Tibbee         23     M M          13.4  18.7  23.2  23.3 12 PM 03/13


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-120739-
/O.EXT.KJAN.FL.W.0036.180312T2300Z-180313T1100Z/
/MCNM6.1.ER.180312T2300Z.180312T2300Z.180312T2300Z.NO/
739 PM CST Sat Mar 10 2018


The Flood Warning continues for
  The Noxubee River At Macon
* from Monday evening to Tuesday morning.
* At  7:00 PM Saturday the stage was 13.4 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
  evening.
* Impact...At 26.0 feet...Low land near the river is flooded.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Noxubee River 
Macon          26  13.4 Sat 07 PM  15.6  25.2  25.5  26.0 06 PM 03/12


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$
858 
WGUS84 KJAN 111439
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
939 AM CDT Sun Mar 11 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Tibbee Creek Near Tibbee affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur.  Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC025-111509-
/O.CAN.KJAN.FL.W.0035.000000T0000Z-180314T2000Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT Sun Mar 11 2018

The Flood Warning is cancelled for
  The Tibbee Creek Near Tibbee.
* There is no current observed data.
* Flood stage is 23.0 feet.
* Forecast...Due to lower than expected rainfall, the creek
  will not longer rise above flood stage. The creek will
  rise to 12.9 early Tuesday.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tibbee Creek
Tibbee         23     M M          12.6  12.9  12.7  Stay flo fs          


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 5:56 AM CST, 2 hours earlier.

Area forecast discussion, Mar 10, 5:56 AM CST, 2 hours before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
556 AM CST Sat Mar 10 2018

...ISOLATED SEVERE STORMS REMAIN POSSIBLE IN THE REGION LATER TODAY
THROUGH EARLY SUNDAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:

A few showers and isolated storms have been starting to form just
southwest of the region in the past hour. Expect this activity to
build to the northeast through the morning hours and bring
scattered to numerous showers and embedded thunderstorms to many
stations through midday to early afternoon. Through this time
flight cats in many areas could dip into the MVFR range, mainly
due to low ceilings. Precipitation will tend to become more sparse
during the mid to late afternoon hours but any thunderstorms could
be more vigorous. Anticipated a solid band of heavy rain and
thunderstorms to push in from the northwest late tonight and not
clear south of the region until after daybreak Sunday. Winds will
be mainly less than 10 kts from the south today and tonight,
although shifting to the north and gusting a little during the day
Sunday. /BB/

&&

.DISCUSSION...

Today through the day Sunday:

Vigorous thunderstorms are developing this morning off of the SE TX
and S LA coast as an initial minor upper level wave passes
overhead in advance of a larger trough set to come south into the
region by later Sunday. Meanwhile, clouds continue to increase
over our region although no precipitation is yet being detected in
the forecast area. The latter will change over the next handful
of hours.

First off, definitely worth pointing out that subtle previous trends
of slower frontal timing have reached a big consensus tonight and
now it looks as if the expected cold front will pass through the
region some 6 to 12 hours slower than prior expectations. This has
implications on specific details of the forecast, although, in
general, there still remains at least some potential for severe
weather in all areas between midday today and Sunday morning.
However, given latest better consensus there can be a little more
specificity applied to the forecast.

For today, the previously mentioned offshore convection is delaying
significant moisture transport north from the Gulf, but those storms
should translate east quickly enough to open the door to better
moisture transport by later this morning and into the afternoon.
The left exit region of an approaching upper jet streak will
likely get scattered to numerous showers and embedded
thunderstorms going before midday in at least the northwest half
of the forecast area, largely owing to enhanced lift of the
feature squeezing out moisture rather efficiently. This feature
will be exiting in the afternoon with temperatures warming well
into the 70s in most areas and non-negligible surface based
instability quickly developing (especially in southwestern zones).
Enough deep layer wind shear will exist in these areas to promote
some storm organization, but the question will be if any storms
can get going after lift wanes in the wake of the left exit region
of jet streak. Models are uncertain regarding this, but decided
to include MARGINAL risk of severe storms roughly along and west
of the I-55 corridor this afternoon to cover the potential. Any
storms in this neck of the woods over the mentioned time period
will have hail and damaging winds as the main risk. A graphic will
focus on this afternoon threat.

For tonight, instability peaks from the afternoon should quickly
fall back to a lower base state in the evening (although MLCAPE
values up to 500 j/kg will still remain well into the evening over
western zones). Model consensus supports an organized squall line of
showers and storms initializing in the late afternoon or early
evening over Arkansas near a frontal boundary to our north as a wave
of low pressure develops along this front. The previous idea was
that this convection would sweep through the bulk of the area
overnight, but now the slower frontal time means storms will take
longer into the night to get into the region from the north and
will almost certainly not clear through the region before daybreak
Sunday. The best combination of forcing,wind shear, and
instability will probably occur in northwest zones in the evening
and this is where the Storm Prediction has now confined the SLIGHT
risk of severe storms. Hail and damaging winds will be the
primary threats with this activity, although there will probably
be just enough low level wind shear to not be able to rule out
tornadoes. A heavy rain threat (localized totals up to 2 inches)
still exists along and north of the I-20 corridor tonight as well.
Outside of the SLIGHT risk there will still be a MARGINAL risk of
severe storms where threats will be similar but with less
probability of occurence owing to lower instability. With the
latest thinking on frontal timing it is possible vigorous storms
may never get into southern zones before daybreak Sunday and thus
in far southern zones this MARGINAL risk will exist through at
least mid morning Sunday.

Finally, with the slower progression of things, temperatures have
trended upwards today through Sunday. Cooler air in the wake of the
(eventually) arriving cold front will probably only start to be felt
in any real capacity in northern zones before Sunday night. If you
have been highly tuned into the forecast for this weekend you will
likely notice the changes to the forecast in your area. It is worth
pointing out that slower trends may not be done (although model
consensus is a good deal better now), so stay tuned for any further
updates. /BB/

Sunday Night through Friday:

Other than a slight chance for showers to linger into Sunday
evening, drier air will move into the forecast area in the wake of
the cold front. Northwest flow aloft will continue through most of
the week ahead as an amplified and slow-moving pattern keeps the
ArkLaMiss between a central CONUS ridge and eastern CONUS trough.
Surface cold air advection will gradually ease up as a high pressure
system works its way south from Canada to the Gulf Coast by midweek.
Therefore have gradually trended high temperatures to near normal by
Thursday afternoon as the airmass modifies under mostly sunny skies
each afternoon.

With the arrival of the surface high and lighter winds, expect
Tuesday night and Wednesday night to be the chilliest of the week.
There is a decent chance for a light freeze to occur east of
Interstate 55 both nights, but especially on Wednesday night when
the high is directly over the region. If current trends hold, then
areas from near Greenwood, MS to Hattiesburg, MS could experience at
least a light freeze Wednesday night into Thursday morning. The
remainder of the forecast area could at least be near freezing, with
some frost possible if winds are light enough. Will include mention
of this in our Hazardous Weather Outlook and graphics. The dry
weather could also lead to some fire weather concerns next week,
however temperatures will not be excessively warm vegetation
continues to green up following recent warm and rainy weather. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  60  69  41 /  52  87  46  15
Meridian      76  60  70  42 /  36  85  56  22
Vicksburg     76  61  69  42 /  60  85  38  13
Hattiesburg   79  61  74  45 /  29  57  71  24
Natchez       77  63  71  43 /  49  69  53  17
Greenville    67  55  63  40 /  67  97  22   7
Greenwood     67  56  65  39 /  77  98  26  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/BB
Hazardous weather outlook, Mar 10, 4:51 AM CST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
451 AM CST Sat Mar 10 2018

ARZ074-075-LAZ007>009-MSZ034-040-041-111100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Washington-
Issaquena-Sharkey-
451 AM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible this afternoon with the
main risks being damaging winds and hail. A somewhat better
possibility for severe storms will come tonight with the main
risks again being hail and damaging winds, although tonight a
tornado cannot be ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring areas 1 to 3 inches of rainfall
in a relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost will be possible across the forecast area on Tuesday
Night and Wednesday as low temperatures fall to near freezing with
light winds and clear skies. Minor damage to unprotected
sensitive vegetation is possible. A light freeze will be possible
especially for areas east of Interstate 55 on Wednesday night,
when low temperatures could fall below freezing for a few hours.
As this is still a few days away, expected conditions and affected
areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ015-016-023-025-MSZ018-019-025>028-032-035>037-042>044-047>050-
056-111100-
Richland-Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Choctaw-Humphreys-Holmes-Attala-Yazoo-
Madison MS-Leake-Warren-Hinds-Rankin-Scott-Smith-
451 AM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible this afternoon and tonight
with the main risks being damaging winds and hail, although
tonight a tornado cannot be completely ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring areas 1 to 3 inches of rainfall
in a relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost will be possible across the forecast area on Tuesday
Night and Wednesday as low temperatures fall to near freezing with
light winds and clear skies. Minor damage to unprotected
sensitive vegetation is possible. A light freeze will be possible
especially for areas east of Interstate 55 on Wednesday night,
when low temperatures could fall below freezing for a few hours.
As this is still a few days away, expected conditions and affected
areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ029>031-033-038-039-045-046-051-052-111100-
Webster-Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
Newton-Lauderdale-
451 AM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of east central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being damaging winds and hail, although a tornado cannot be
completely ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring areas 1 to 3 inches of rainfall
in a relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost will be possible across the forecast area on Tuesday
Night and Wednesday as low temperatures fall to near freezing with
light winds and clear skies. Minor damage to unprotected
sensitive vegetation is possible. A light freeze will be possible
especially for areas east of Interstate 55 on Wednesday night,
when low temperatures could fall below freezing for a few hours.
As this is still a few days away, expected conditions and affected
areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ024-026-MSZ053>055-059>064-111100-
Catahoula-Concordia-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-
451 AM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe storms will be possible this afternoon and again
late tonight through Sunday morning with the main risks being
damaging winds and hail, although tonight a tornado cannot be
completely ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost will be possible across the forecast area on Tuesday
Night and Wednesday as low temperatures fall to near freezing with
light winds and clear skies. Minor damage to unprotected
sensitive vegetation is possible. A light freeze will be possible
especially for areas east of Interstate 55 on Wednesday night,
when low temperatures could fall below freezing for a few hours.
As this is still a few days away, expected conditions and affected
areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

MSZ057-058-065-066-072>074-111100-
Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest-
451 AM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms will be possible late tonight through
Sunday morning with the main risks being damaging winds and hail,
although tonight a tornado cannot be completely ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost will be possible across the forecast area on Tuesday
Night and Wednesday as low temperatures fall to near freezing with
light winds and clear skies. Minor damage to unprotected
sensitive vegetation is possible. A light freeze will be possible
especially for areas east of Interstate 55 on Wednesday night,
when low temperatures could fall below freezing for a few hours.
As this is still a few days away, expected conditions and affected
areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:56 AM CSTRiver Flood WarningJANNoxubee4 days
Mar 10, 3:56 PM CSTSpecial Weather StatementJANMontgomery49 min
Mar 10, 4:45 PM CSTSpecial Weather StatementJANMontgomery45 min
Mar 10, 5:05 PM CSTSpecial Weather StatementJANBolivar40 min
Mar 10, 5:14 PM CSTSevere Thunderstorm WarningJANBolivar46 min
Mar 10, 5:45 PM CSTSevere Thunderstorm WarningJANBolivar45 min

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.